MATHEMATICAL RESEARCH LETTERS CONTENTS Volume 12, Number 4 July 2005 Jonathan Bennett, Anthony Carbery, and James Wright,

Loading.... (view fulltext now)

全文

(1)

MATHEMATICAL RESEARCH LETTERS CONTENTS

Volume 12, Number 4 July 2005

Jonathan Bennett, Anthony Carbery, and James Wright, A non-linear generalisation of the Loomis-Whitney inequality and applications 443 Josep Alvarez-Montaner, Manuel Blickle, and Gennady Lyubeznik, Generators of

D-modules in positive characteristic 459 Bjorn Poonen, Unramified covers of Galois covers of low genus curves 475 Brian Osserman, Deformations of covers, Brill-Noether theory, and wild ramification 483 Marianty Ionel, Spiro Karigiannis, and Maung Min-Oo, Bundle Constructions of Cali-

brated Submanifolds in R7 and R8 493 Jurgen Jost and Yi-Hu Yang, Heat flow for horizontal harmonic maps into a class of

Carnot-Caratheodory spaces 513 Jeffrey H. Schenker and Hermann Schulz-Baldes, Semicircle law and freeness for random

matrices with symmetries or correlations 531 Manabu Akaho, Intersection Theory for Lagrangian Immersions 543 D. Arinkin, On -connections on a curve where is a formal parameter 551 Anders Skovsted Buch, Frank Sottile, and Alexander Yong, Quiver coefficients are

Schubert structure constants 567 Wiliam M. Goldman and Walter D. Neumann, Homological action of the modular group

on some cubic moduli spaces 575 Matthew Boylan, 2-adic properties of Hecke traces of singular moduli 593

數據

Updating...

參考文獻

Updating...

相關主題 :